[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 9, Number 1 (5-2014) ::
Back to browse issues page
XML The Wave Equation in Non-classic Cases: Non-self Adjoint with Non-local and Non-periodic Boundary Conditions P. 1-12
Mohammad Jahanshahi , Asghar Ahmadkhanlu
Abstract   |   Full-Text (PDF)  
XML On Hyper Pseudo BCK-algebras P. 13-29
R. A. Borzooei , A. Rezazadeh, R. Ameri
Abstract   |   Full-Text (PDF)  
XML Diagonal and Monomial Solutions of the Matrix Equation AXB=C P. 31-42
Massoud Aman
Abstract   |   Full-Text (PDF)  
XML On the Graphs Related to Green Relations of Finite Semigroups P. 43-51
A. Gharibkhajeh , H. Doostie
Abstract   |   Full-Text (PDF)  
XML Binary Multiquasigroups with Medial-Like Equations P. 53-62
Amir Ehsani , Yuri Movsisyan
Abstract   |   Full-Text (PDF)  
XML Generalized Symmetric Berwald Spaces P. 63-69
Parastoo Habibi , Asadollah Razavi
Abstract   |   Full-Text (PDF)  
XML Some Results on TVS-cone Normed Spaces and Algebraic Cone Metric Spaces P. 71-80
Assadollah Niknam, Saeedeh Shamsi Gamchi , Mohammad Janfada
Abstract   |   Full-Text (PDF)  
XML On Hyperideal Structure of Ternary Semihypergroups P. 81-98
Kostaq Hila, Bijan Davvaz , Krisanthi Naka
Abstract   |   Full-Text (PDF)  
XML ABSTRACTS IN PERSIAN - Vol. 9, No. 1 P. 99-107
Name of Authors in This Volume
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.058 seconds with 892 queries by yektaweb 3478